Can you take lunesta and xanax together

Common Questions and Answers about Can you take lunesta and xanax together

lunesta

I personally would be scared to take Klonopin and Lunesta together. Have you done it yet? Is the Lunesta just for once in awhile?
I had taken valium for longer than a year and never suffered any adverse effects when I stopped so I was confused as to wether this was even related to the xanax at first. But when the twitching and confusion stopped all together when I was given more xanax, I knew. I tried to come off it slowly but it was very easy to over medicate. I went to this outpatient Dr that helps people detox and sure enough it was the xanax.
it happens to everyone even ppl without any substance abuse or use, but it is more common with substance users, that will explain your memory problems, what dose of xanax were you taking and how long? if you had wd's from xanax you would need to have been on it for more tahn 6 months and one at least 3 or mgs day, the more mgs and length the more severe the wds are..
you have to look deep inside yourself and have faith and a positive attitude that you can and will reduce and get off, this sounds easy but you can imagine how much harder it really is. i have gone to 15mg a day to now 6mg and on the way down from there. excercise is one of the best tools you can use, it gets your mind off it and releases natural chemicals in your body that almost fel like you just took a xanax. i have a brother in law that is addicted to working out, the indorfins sp?
My doc told me to take more xanax and gave me lexapro 10mg. I went home and quit the xanax cold turkey, I was convinced that I wasn't depressed that bad all of the sudden! Now it has been 5 days since I stopped it and I suffered AWFUL,HORRIBLE withdrawals, today seems better but I feel like I'm in a cloud. I hope this wears off soon. I think xanax is a scary drug & very addicting.
Having MS is something that needs to be taken care of daily and if you go back down to your social services office and tell them again that you need emergency food stamps, medicade and also call your hospitals local administration, or all the hospitals around you and ask they may be bale to help you with meds. You cal also go you your local red cross and see what they can do for you. Every person who's in need get's help in some way. I should cut this off because it's getting really log.
Talk about it, just do it, and seek help for the other disorders that you have as a consequence of what happened to you. These disorders can be treated and you can be successful at it. Living like this is part of dwelling in the past. Talk to a professional. Set therapy sessions and just vent. Venting will help you feel better. The more you do it the better you’ll feel. And work, step by step, to throw away your old life. You’ll know when you’re ready to start a brand new day!!!!
the flexeril will help with that..and lots of hot baths. And of course you will need the immodium too! Take it as soon as you first get a tummy ache..before you start having bathroom problems. Keep posting so we can help you as much as possible. I have been where you are..I was taking about 200mg of hydro. I tried c/t and couldnt hang so I went the sub route. However, if you set your mind to it...it can be done. I also did not have this forum at the time and knowledge of detox.
And, so much daily living and functioning is affected and counting on some normalcy or at least a happy medium. Just how long can you go though before you crack? Oh, and I can't take any benzo's because they're likely the culprit of a past nasty allergic reaction. Wah, wah, wah. Help! -shell p.s. with all these extra hours of consciousness, I'd like to do a health page on this, so feel free to elaborate if you are interested!
Hi Everyone and Welcome, Come on in and make yourself cozy. You can do this!
you say you have not taken Xanax since 1997, but say you will now stop taking it. When did you last take Xanax? If it has been many years ago, I would seriously doubt it is Benzo related. If you have been taking it recently, say several times a week, then it could be the Xanax. If you have been using regularly, don't stop Cold Turkey! My doc's pulled me off and I fear I may never be normal again. Your symptoms, were so much is involved, sure sounds like the Benzo's!
I've tried every natural, over the counter, and prescription there is... Lunesta and ambien seem to be the only things that help... And as far as The gastroparesis goes i take 10 mg of domperidone 4 times a day and i also take bethanecol 4 times a day( and I think the latter drug has also helped my condition a lot as well, because it helps your intestines empty more easily so it may also be worth mentioning... I hope this helps anyone struggling with this terrible disease...
Maybe he can give you something to sleep and you can see if that is helpful to you. Lack of sleep can make you depressed and anxious, too. I've been off everything for a year. I exercise 4 times a week and it is extremely helpful for dealing with depression and anxiety. Feel better soon!
Hello Tramadol Warriors! Top 'o the evening to you and welcome. We're glad you found us! You can do this.
So I dug up some more info that I wanna share ... in case you are dying of curiousity. Or need more info like I do. ---------------------------------------------------------------------------------------------------------------------------------------------------------- http***mb.rxlist.com/rxboard/ultram.pl?noframes;read=3179 not just for breakfast anymore Posted By: mkny Date: Friday, 21 October 2005, at 3:53 a.m.
Maybe that is your first steps. Who knows. By getting it out and sharing it with us here you may now feel you can share it with others too and get the right help you need to try and beat the condition. We are here to encourage you. Hope things can begin to swing for you now. Best pf luck.
So happy to see all of you, and welcome new friends. This is a good place to be if you want to get off Tramadol ... You can do it!
You are so young and have an amazing life ahead of you! This won't be easy but you can do it. You can have feelings back. You can enjoy the simplicity of everyday things again. Keep posting here and find some support in real life. What about your parents? Are they able to help? If you go to NA/AA, you will find support there. You can get a sponsor and they will help you through this.
Under the tongue and off to bed. You can take up to 3 but no more, if more is needed then go to the time released. It will almost always give you 4 hours of sleep. Congrats !!!!!
You have a tuff situation and you have to be tuff. Oxy w/booze can kill depending on amounts he drinks the combo can cause respitory arrest (stops breathing} I' ve been there got me off oxy's at least anything above 10mg, saw 80' plus. if he does not drink much thats a plus. You are right it could ruin you finacially the move out could help him see the light but talk to him he has to want to quit you can't make him quit.
So what are your options then, assuming that you are working closely with a doctor, ideally a psychiatrist, there are lots of ways you can go. Some require a prescription and some do not. I will list/describe them in no particular order and please, feel free to add your own: 1.Trazodone(Desyrel)-Traz is an old school antidepressant. It is rather mild in its effects and nowadays it is rx'ed more for insomnia than for depression.
Good Morning Tramadol Warriors! Welcome. We're so glad you found us! You can do it. Please make yourself at home and snuggle down. It will be a bit bumpy, but worth it!
So glad you are choosing to join us. This is the place to be if you want off Tramadol. Lots of love, information and empathy here!
If you do not fall asleep within 20-30 minutes, go to another room and engage in a quiet, relaxing activity until you feel drowsy. 6.Don’t take sleeping pills regularly. They have side effects and inconsistent benefits, particularly in older adults. 7.Practice relaxation techniques at bedtime including muscular relaxation, mental focusing, and breathing techniques. 8.Take an afternoon nap after a poor night’s sleep 9.
i agree about surgery... that's why i haven't done it... i think you HAVE to get honest, if you don't want to get off the pills completely (or can't because of your pain.) there's no shame in this... at all! if your husband is a loving man, i think you can simply say "look, i think my tolerance is going up, and i've read so much about pill addiction that i want to be careful... can you give me what i need every day for a little while, just to be sure i am not getting addicted?
I have tried Lunesta and it worked for a year and I am now on Xanax which I seem to have to take more and more of to sleep. What can I do?
Understanding is essential! You can do this. And yes. Eventually you will heal!
It takes a long time, and a lot of damned balls to self evaluate, to internalize all of the bullsh*t you have created, and get pissed off enough at yourself for the sh*t you have done to your loved ones, your body, mind and soul. Only then can you put the pieces back together. Only then, can you begin to break free of the pain you have built up around yourself. It's hard to go it alone, but there are millions of addicts out there who go through the same nightmare when they decide to stop.
You may have trouble stopping that one, too. I also take Xanax, but not regularly and not for sleep. I take antihistimines to sleep, mostly to counteract a decongestant. I probably have a bias but I love that you are on topomax. I am going to ask to go back on it because it helped with my migraines a lot about five years ago. I was on that and Lamictal. The Lamictal didn't seem to do anything - tried it twice - but it sure was nice to avoid some of those migraines.
It'll be a bumpy ride but I know you Tramadol Warrirors can do it!
MedHelp Health Answers